Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Big time withdrawal shar

Posted by judy1 on January 16, 2003, at 14:02:19

In reply to Re: Big time withdrawal judy1, posted by shar on January 15, 2003, at 18:01:07

Hi Shar,
I think stopping your 1mg dose will cause few problems- maybe like someone else posted some insomnia and mild panic. What you're doing now- 1mg to .5 to .25 is pretty standard tapering (especially in pregnant women who want to be off ASAP). I think Jodie had a pre-existing seizure condition and that's why she had difficulty stopping such a low dose. Greg's absolutely right, people do take it prn w/o problems- especially the 1mg at night crowd :-). Thanks for posting back, I was worried! Take care, judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:135979
URL: http://www.dr-bob.org/babble/20030113/msgs/136117.html